BibTeX record: journals/tcad/Yan99a

download as .bib file

@article{DBLP:journals/tcad/Yan99a,
  author    = {{Jin-Tai} Yan},
  title     = {An efficient cut-based algorithm on minimizing the number of L-shaped
               channels for safe routing ordering.},
  journal   = {{IEEE} Trans. on {CAD} of Integrated Circuits and Systems},
  year      = {1999},
  volume    = {18},
  number    = {10},
  pages     = {1519--1526},
  url       = {http://doi.ieeecomputersociety.org/10.1109/43.790629},
  doi       = {10.1109/43.790629},
  timestamp = {Wed, 03 Sep 2014 02:09:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcad/Yan99a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}